Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On self-dual scrolls


Author: E. J. Wilczynski
Journal: Bull. Amer. Math. Soc. 11 (1904), 8
DOI: https://doi.org/10.1090/S0002-9904-1904-01181-7
Cited work: Bull. Amer. Math. Soc., Volume 10, Number 9 (1904), 440--441
MathSciNet review: 1558166
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1904-01181-7